Hyperplane-Open Weak Topologies in Rn
Chika Moore and
Alexander Ilo
Additional contact information
Chika Moore: Department of Mathematics, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra State
Alexander Ilo: Department of Mathematics, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra State
International Journal of Research and Scientific Innovation, 2024, vol. 11, issue 9, 320-324
Abstract:
A general procedure of constructing hyperplane-open weak topology on Rn is exposed. The process also leads to the formulation of matrix-open weak topology on Rn.This is a very interesting discovery since we never expected that a matrix of points in the Cartesian plane could come out as an open set.
Date: 2024
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://www.rsisinternational.org/journals/ijrsi/d ... -issue-9/320-324.pdf (application/pdf)
https://rsisinternational.org/journals/ijrsi/artic ... ak-topologies-in-rn/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bjc:journl:v:11:y:2024:i:9:p:320-324
Access Statistics for this article
International Journal of Research and Scientific Innovation is currently edited by Dr. Renu Malsaria
More articles in International Journal of Research and Scientific Innovation from International Journal of Research and Scientific Innovation (IJRSI)
Bibliographic data for series maintained by Dr. Renu Malsaria ().